# SDR SWIA202005190780

- Difficulty date: April 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM FS274.00 IS CRACKED IN RADIUS   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED RH FLOOR BEAM SECTION P/N 690-53-11-228-004S. REF: CRJ-900 SRM.
